Volume 20, issue 6 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22, 1 issue

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
This article is available for purchase or by subscription. See below.
Deformations of colored $\mathfrak{sl}_{N}$ link homologies via foams

David E V Rose and Paul Wedrich

Geometry & Topology 20 (2016) 3431–3517
Abstract

We prove a conjectured decomposition of deformed slN link homology, as well as an extension to the case of colored links, generalizing results of Lee, Gornik, and Wu. To this end, we use foam technology to give a completely combinatorial construction of Wu’s deformed colored slN link homologies. By studying the underlying deformed higher representation-theoretic structures and generalizing the Karoubi envelope approach of Bar-Natan and Morrison, we explicitly compute the deformed invariants in terms of undeformed type A link homologies of lower rank and color.

PDF Access Denied

Warning:  We have not been able to recognize your IP address 54.242.115.30 as that of a subscriber to this journal. Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recommendation form.

Or, visit our subscription page for instructions on purchasing a subscription. You may also contact us at contact@msp.org or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
categorification, link homology, spectral sequence
Mathematical Subject Classification 2010
Primary: 17B37, 57M25, 81R50
References
Publication
Received: 10 May 2015
Revised: 6 October 2015
Accepted: 19 November 2015
Published: 21 December 2016
Proposed: Ciprian Manolescu
Seconded: Tomasz Mrowka, Ronald Stern
Authors
David E V Rose
University of North Carolina at Chapel Hill
Mathematics Department
120 E Cameron Avenue
CB #3250
329 Phillips Hall
Chapel Hill, NC 27599
United States
http://www.unc.edu/~davidev/
Paul Wedrich
Department of Mathematics
Imperial College London
London
SW7 2AZ
United Kingdom
http://paul.wedrich.at